# SDR IXXA060107S

- Difficulty date: June 11, 2004
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND LONGERON 31 RIGHT OUTBOARD SIDE CENTER SPLICE CRACKED FROM STATION 460 TO STATION 476. REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED SPLICE. FABRICATED NEW SPLICE, LOCATED, DRILLED, DEBURRED, TREATED, PRIMED, INSTALLED NEW SPLICE AND NEW FASTENERS AT LONGERON 31 RIGHT BETWEEN STATION 460 TO STATION 476. IAW DC8 SRM 51-1-8, 53-2-0, 51-1-20D, AND 51-1-21.
